MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL +4 NEUT 520DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL +4 NEUT 520DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-36-452
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was revised due to fracture of the liner at superior rim of pinnacle shell, resulting in head articulating against metal shell instead of polyethylene.Poly was removed and replaced with new liner/new femoral head.Additionally, when attempting to trial pinnacle liner, the locking screw broke thru the trial and couldn¿t be used.All pieces of that were retrieved.Surgical delay was unknown.Doi: (b)(6) 2019.Dor: (b)(6) 2022.Affected side: left hip.
 
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the device associated with this report was received for analysis.Based in the visual examination of the part, there was not detected any breakage condition.However, it was noted that both, c-clip and screw fell apart from the device.Both components were returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.Corrected h3.

Brand Name
PIN TRL +4 NEUT 520DX36ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15940286
Report Number1818910-2022-24711
Device Sequence Number17706768
Product Code HWT
UDI-Device Identifier10603295101352
UDI-Public10603295101352
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-36-452
Device Catalogue Number221836452
Device Lot NumberPG0808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer12/05/2022
01/13/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/12/2022
01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX52OD; DELTA CER HEAD 12/14 32MM +1
Patient Age59 YR
Patient SexFemale